# SDR 0500319613

- Difficulty date: March 8, 2005
- Submitted: March 10, 2005
- Operation: Air carrier
- Aircraft: N613NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47438
- Aircraft time: 70,130 hours, 79,754 cycles
- Engine: Pwa JT8D9A
- Engine time: 60,773 hours, 64,113 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air Sys
- Condition: Contaminated
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

DURING ROTATION, SMOKE ENTERED THE COCKPIT AND CABIN.  FLIGHT CREW DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE AIRPORT PERFORMING AN UNEVENTFUL LANDING.  MAINTENANCE FOUND OIL IN NR 1 ENGINE 8TH STAGE BLEED.  REPLACED THE NR 1 ENGINE.  OPERATIONAL CHECK GOOD.
